Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

peachy29

Member
  • Total Reviews

    0
  • Content Count

    3
  • Joined

  • Last visited

Community Reputation

0 Neutral

About peachy29

  • Rank
    New Member
  1. I went back on Retin-A after a 6 month hiatus. I have the same problem as I did all previous times. My face gets SO sensitive, that even the most sensitive moisturizer burns like hell when i put it on. Right now I'm using plain Neutrogina for sensitive skin. I've tried Cetaphil but it hurts so bad. Do I just suck it up and let it sting or is there something else i should try? I've searched all over this site but I haven't come across anyone who can't handle boring Neutrogina
  2. It is week #4 of my doryx, retin a-micro .1% and duac regimen as prescribed by my derm. Just this week, my face has been extremely oily all day. When i wash it in the morning and put the duac on, two hours later it will look like I greased my face with butter. Has this happened to anyone else?
×